# SDR N6WA2024022801

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10128
- Aircraft time: 41,960 hours, 33,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS11
- Part serial: 21230
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST TWO (2) CEILING EMERGENCY LIGHTS INOP. REMOVED AND REPLACED THE AFT CEILING EMERGENCY LIGHTS BATTERY IAW CRJ 550 AMM 33-51-17. OPS CHECK GOOD.
